Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Venous thrombosis with hemorrhagic infarct

hollo am 23 year old girl right now am suffering from deep venous thrombosis with hemorrhagic infarct in the right thalamus and adjacent structures
Asked On : Tue, 25 Jan 2011
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Hi,It's curable with good results.You needs anticoagulant therapy....low molecular heparin Subcutenously or iv heparin followed by warfarin....u have to keep INR more than 1.8 with freqent monitorings of PT... u have to rule out coagulation abnormalities like antiphospholipid syndrome,lupus ,homocystine other hyprercoagulable conditions...if seizure occurs u need antiepileptis...Outcome is excellenece with heparin even if haemorragic infarct..get well soon
Answered: Wed, 26 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
now am having 2 tablets ofwarfarin 5mg, homochekand folvite
how much time it will take to be normal
it happend before 5months
Answered: Wed, 26 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor